Couldn't find what you looking for?

TRY OUR SEARCH!

Folks. I have been on 150mg daily of this drug for 5 years now. I'm having such severe money problems this week that I can't even afford the co-pay for my psych appointment or my prescription. So I am going to make 4 pills work for 8 days untill I get paid again. Believe me I know the problem with just jumping off this drug. I've had several situations where I have forgotten to take it and paid for it the next day. The shock wave thing is aweful. Mood swings. My skin feels like it's crawling. When I turn my head I feel disoriented and more shock waves go through my body. It's terrible, terrible withdrawal, even though this drug has helped me greatly with anxiety. Wyeth even says that there are cases of people suffering seizures from jumping off of it. So, if you can help it. Don't do it. ween yourself off of it slowly. Most doctors will lower your dose, just a tiny bit each time you lower it. I hope that keeping a low dose in my system for the next week won't be so bad, but I'm not looking forward to it.

Loading...

Yes, I have had similar symptoms with withdrawal. I weaned VERY slowly and have been totally off for about 2 weeks. I still get disoriented, shock waves when I turn my neck to look back, like backing up the car. I get sweats and get this............HIVES! Have you ever heard of that one???
Reply

Loading...

so i just happen to end up at this web site and wow weird how things happen, cause ive been wondering about this effexor thing for a while, i started taking effexor after my first born because the doctor said it would make me have energy and help me get up......ummmmm not at all, the main thing that bothers me is i have to take a xanax to calm down from the effexor, my heart rases i sweat like crazy now i mean i sweat bad, i weigh 150 and yes i am a little above my normal weight but ive noticed recently that it all started after i had the bABY AND THATS WHEN I STARTED EFFEXOR, IM ON 150 MG ALSO, SO NOW IM THINKING OF SWITCHING TO LEXAPRO. PLUS WHEN I STOP TAKING THE EFFEXOR OR TRY TO WING MY SELF OFF I GET WAY DEPRESSED AND KINDA FEEL LIKE IM LOSEIN IT.. DOES ANYONE RELATE PLEASE EMAIL ME ASAP THANKS SO MUCH FOR YOUR TIME READING
Reply

Loading...

I was on Effexor for 4 years and finally weaned myself from 300mg to 0 just the other day. I can't believe I'm finally starting to feel back to myself again. Effexor, I feel, took away so much of my personality that I will never, God willing, go on another psychotropic again. The last 4 years have been mental anguish. And yeah, this med isn't the easiest to get off of...I have the hives too, but I feel coming off it, I have gained the world. Now, I am going to eat lots of healthy veggies and green smoothies to help keep my moods in check, and possibly supplement with 5-htp and eeg neurofeedback when needed.
Good Luck
t
Reply

Loading...

Hi, I seen this and i had to reply....I was on effexor for 2 years (this was 6 years ago)...I felt great it numbed every crazy situation in my life.....one day i decided i can no longer hide my feelings by taking a drug i had to deal with things in a therapeutic way (counselling)

Coming off of Effexor wow i don't even know what to say....I felt like i was dying, I did it cold turkey which was not smart....I went into a withdrawl (for 2 weeks) that the doctor said is worse than a heroin withdrawl (i don't do drugs i wouldn't know) but i feel sorry for anyone who is on it and has to come off.....my advice please don't begin taking it .....
Reply

Loading...

I have been suffering from quite bad depression for a year now. I was first put on Lexapro which did not help me at all. I am now on Effexor XL 200, although I am not expecting to find a magic pill to make everything alright for me it has helped me a great deal. I have also gained weight while on Effexor, which turned out to be an under active thyroid and am no longer gaining weight due to treatment for this.
This is the first time that I have heared anything bad about this drug, so I am very shocked reading all your posts, I would just like to say that yes I too get side effects (as you do with most drugs) but I am very thankful for being put on this as it does all of what I need it to.
Reply

Loading...

Hi. I too am suffering from HORRIBLE withdrawals from Effexor XR.

I've been on it for about a year and it helped a lot with my anxiety and depression but it also took away my excitement and passion for anything, including sex. This obviously caused a lot of problems with the boyfriend. So I told my doctor I wanted off. I was on 150mg, so she weened me down to 75mg the first week and then to 37.5mg the second week. ...

It is now my 4rth day off of it completely and I feel awful. The worst is the constant dizziness every time I turn my head..........sometimes it gets so bad i start crying because of the discomfort. i don't know what else to do and I'm scared of how long this will last. I've heard other people say it can last for weeks! yikes! I can't even function or work like this! Any suggestions??

I would tell everyone to NEVER get on this drug. The original anxiety and depression are nothing compared to what I'm feeling now!

Please Help! :'(
Reply

Loading...

Can anyone remind me if ther ewas an Effexor class action suit? I seem to remember a lot of people complaining from horrible withdrawals but I'm not sure. Anyone have an idea?
Reply

Loading...